Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from sinus infection, yeast infection, dizziness. Taking antibiotics. Cure for symptoms?

I had a sinus infection treated by antibiotics over the Christmas holiday. In the last two days I am having what feels like a yeast infection and I have been feeling a little dizzy. Now this morning I seem to be bleeding for the first time in a year. I am 49 and though I was near done with periods. Should I go to the doctor? I m taking otc 3-day treatment for the yeast infection.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It does happen sometimes that your bleed after several months of having your last period.It may be part of the menopause process.But you do need to rule out other serious causes first. Take the yeast treatment.Its not connected to this.
And get an ultrasound of the pelvis also.If its normal, then just wait it out. The process of complete menopause may take upto 2 yrs.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor